# SDR ASAA2018102926671

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 23,033 hours, 7,611 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE ABORT DUE TO NO EGT OR RISE IN N1 OR N2 (REPORT OF SMOKE & FLAMES FROM GROUND CREW). GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE LEFT IGNITOR PLUG REF AMM 74-21-02. OPS CHK GOOD.
